# SDR SIMA20220921002

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb EMB110*
- Aircraft serial: 17000302
- Aircraft time: 20,424 hours, 18,111 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL, RCVRD. CABIN PRESSURE NOT UNDER CONTROLL. DECLARED EMERGENCY. CONTINUED TO DESTINATION.-C/A-NO EICAS MESSAGES FOUND DURING ENGINE RUNUP FOR BLEED 2 FAIL, FAULT FOUND TO BE TRANSITORY CONDITION.
